# SDR CALA2023112903503

- Difficulty date: November 16, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47044
- Condition: Cracked
- Location: Sta 994 5-9.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC SURFACE SCAN ON EA 5725-01008, REV B, OP 002, FOUND THE #1 HOLE TO HAVE A CRACK COMING FROM IT. REPAIRED CRACK IN R/W LOWER SKIN AT STA 994 5-9.5 IAW UNITED EC/RA 5720-03357. PART 1 CATEGORY B REPAIR. PERFORM PART 2 ON OR BEFORE 29,361 CYCLES OR 120,414 HOURS. REPEAT EVERY 12,000 CYCLE OR 36,000 HOURS WHICHEVER OCCURS FIRST.
